# SDR AUS20021115

- Difficulty date: September 17, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: C2FS533
- Condition: Corroded
- Location: Fuselage Main, S
- Component: Fuselage Main, S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR FUSELAGE FORMER AND SKIN STRUCTURE LOCATED IN AREA BENEATH THE FORWARD TAILPLANE ATTACHMENT PICKUP BRACKETS PNO C2FS5189ASEVERELY CORRODED. AIRCRAFT OPERATES AS A FLOATPLANE.
